# SDR VNAA2015081700017

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 27,850 hours, 27,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BL 0, VERTICAL POST LT AND RT SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69 .250" LONG 60 PERCENT FSH FAILED NDT.  R & R VERTICAL POST FS409+128, BLO.O IAW REO 601R-53-41-889, REV A.
